International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 2, Pages 65-75
Two problems on varieties of groups generated by wreath products
Department of Computer Science, Yerevan State University, Yerevan 375025, Armenia
Received 24 March 2001; Revised 21 December 2001
Copyright © 2002 Vahagn H. Mikaelian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We outline results on varieties of groups generated by Cartesian and direct wreath products of abelian groups and pose two problems related to our recent results in that direction. A few related topics are also considered.